# SDR MALA040520

- Difficulty date: August 11, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- Aircraft time: 12,208 hours, 12,155 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 251561
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: E

## Discrepancy

ON DESCENT NR 2 POWER LEVER FROZE IN POSITION N1 94 PERCENT HARD TO SHUT ENGINE DOWN ON APPROACH THE POWER LEVER CAME LOOSE AND WAS POS TO FUEL OFF ENGINE WINDMILLED APPROX 15 MIN AT 7/5 PERCENT N2.  MAINTENANCE REPLACED NR 2 ENGINE CONTROL CABLE (P/N 251561), ALL CHECKS GOOD IAW AMM 76-11-17 DOWNLOAD SHOWS NO ENGINE PARAMETERS WHERE EXCEEDED DURING WINDMILLING IAW AMM 72-00-00 601 CONFIG 1.
